MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.neurol.2008.02.030

Медицинская библиотека · Revue neurologique · 2008

[Severe generalized dystonia due to postradiotherapy cerebral calcifications].

Chanson J-B, Anheim M, Lagha-Boukbiza O, Fleury M, Sellal F, Tranchant C

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Cerebral calcifications are a cause of secondary dystonia and may be an uncommon complication of radiotherapy. We report a very severe case of generalized dystonia due to postradiotherapy basal ganglia calcifications.

CASE REPORT: An 8-year-old girl received 53 grays radiotherapy after surgery for craniopharyngioma. One year later she developed generalized dystonia. Computed tomography showed bilateral basal ganglia calcifications, especially of the lenticular nuclei. Pharmacological treatment with tetrabenazine, clonazepam and trihexiphenydile allowed a very limited improvement of dystonia; the course was complicated by dystonic storms and decompensations resulting from the iatrogenous panhypopituitarism.

CONCLUSION

This case illustrates a severe complication of cranial irradiation which should be considered in the indications of this treatment, especially for children.

Для цитирования: Chanson J-B, Anheim M, Lagha-Boukbiza O, Fleury M, Sellal F, Tranchant C. [Severe generalized dystonia due to postradiotherapy cerebral calcifications].. Revue neurologique. 2008. DOI: 10.1016/j.neurol.2008.02.030.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.